Open Access
June, 1948 On the Kolmogorov-Smirnov Limit Theorems for Empirical Distributions
W. Feller
Ann. Math. Statist. 19(2): 177-189 (June, 1948). DOI: 10.1214/aoms/1177730243


Unified and simplified derivations are given for the limiting forms of the difference (1) between the empirical distribution of a large sample and the corresponding theoretical distribution and (2) between the distributions of two large samples.


Download Citation

W. Feller. "On the Kolmogorov-Smirnov Limit Theorems for Empirical Distributions." Ann. Math. Statist. 19 (2) 177 - 189, June, 1948.


Published: June, 1948
First available in Project Euclid: 28 April 2007

zbMATH: 0032.03801
MathSciNet: MR25108
Digital Object Identifier: 10.1214/aoms/1177730243

Rights: Copyright © 1948 Institute of Mathematical Statistics

Vol.19 • No. 2 • June, 1948
Back to Top